Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 27, NWS San Angelo, TX

May 5, 2006Brown County, Coleman County, Texas

NWS San Angelo, TX issued this tornado warning at May 5, 2006, 8:56 PM CDT for Brown County, Coleman County, Texas. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2006, 8:56 PM CDT (01:56 UTC)
Expired
May 5, 2006, 9:45 PM CDT
In force
49 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

Counties Brown County, TX, Coleman County, TX

The radar

The Dyess AFB radar (KDYX), 77 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 9:06 PM CDTHAIL 1.75Coleman, TX
May 5, 9:19 PM CDTHAIL 2.753 Nw Bangs, TXBASEBALL SIZE HAIL KNOCKED OUT CAR WINDSHIELD.
May 5, 9:35 PM CDTHAIL 2.5Brownwood, TXTENNIS BALL SIZE HAIL FALLING WITH LITTLE OR NO RAIN FALLING.
May 5, 9:40 PM CDTHAIL 2.5Brownwood, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 1:08 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 060157
TORSJT
TXC049-083-060245-
/O.NEW.KSJT.TO.W.0027.060506T0156Z-060506T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
856 PM CDT FRI MAY 5 2006

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL COLEMAN COUNTY IN WEST CENTRAL TEXAS
  CENTRAL BROWN COUNTY IN WEST CENTRAL TEXAS

* UNTIL 945 PM CDT

* AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES         
  NORTHWEST OF SANTA ANNA...MOVING EAST AT 30 MPH. THIS STORM HAS    
  ALREADY PRODUCED A TORNADO IN WESTERN COLEMAN COUNTY...AND TENNIS  
  BALL SIZE HAIL IN THE CITY OF COLEMAN.

* THE TORNADO IS EXPECTED TO BE NEAR...
  SANTA ANNA BY 900 PM CDT
  US-67 NEAR THE COLEMAN-BROWN COUNTY LINE BY 910 PM CDT
  THRIFTY BY 915 PM CDT
  BANGS...LAKE BROWNWOOD BY 920 PM CDT
  BROWNWOOD BY 935 PM CDT
  EARLY BY 940 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

LAT...LON 3202 9944 3168 9951 3158 9896 3192 9888

$$
2 follow-up statements
000 
WWUS54 KSJT 060209
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
909 PM CDT FRI MAY 5 2006

TXC151-253-353-060245-
/O.CON.KSJT.SV.W.0212.000000T0000Z-060506T0245Z/
JONES TX-FISHER TX-NOLAN TX-
909 PM CDT FRI MAY 5 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EXTREME NORTHERN NOLAN...FISHER AND WESTERN JONES COUNTIES...

AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF
80 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HITSON
TO SYLVESTER TO GANNON...OR ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF HAMLIN TO 11 MILES SOUTHWEST OF HAMLIN TO SWEETWATER...
MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HAMLIN BY 915 PM CDT
  THE INTERSECTION OF US-180 AND RANCH ROAD 126 AND NEINDA BY 920 PM
  CDT
  NOODLE BY 935 PM CDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3297 10054 3275 10052 3251 10065 3250 10004
      3273 10005 3296 10004

$$
000 
WWUS54 KSJT 060224
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
921 PM CDT FRI MAY 5 2006

TXC049-083-060245-
/O.CON.KSJT.TO.W.0027.000000T0000Z-060506T0245Z/
COLEMAN TX-BROWN TX-
921 PM CDT FRI MAY 5 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
BROWN AND CENTRAL COLEMAN COUNTIES...

AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE STRONG ROTATION AND A POSSIBLE TORNADO. THIS TORNADO WAS 
LOCATED NEAR BANGS...OR ABOUT 8 MILES WEST OF BROWNWOOD...MOVING 
EAST AT 30 MPH. RESIDENTS ALONG HIGHWAY 67 FROM BANGS TO 
BROWNWOOD...AND AS FAR NORTH AS LAKE BROWNWOOD...SHOULD TAKE COVER 
NOW

THE TORNADO WILL BE NEAR...
  BROWNWOOD BY 935 PM CDT
  EARLY BY 940 PM CDT

IN ADDITION...BASEBALL SIZE HAIL WAS REPORTED JUST NORTHWEST OF 
BANGS...AND TENNIS BALL SIZE HAIL IN BANGS.

LAT...LON 3202 9944 3168 9951 3158 9896 3192 9888

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 5, 6:20 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 5, 6:20 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
620 PM CDT FRI MAY 5 2006

.AVIATION...
SCT TSTMS DEVELOPING ACROSS THE BIG COUNTRY. TORNADO WATCH IN
EFFECT FOR WEST CENTRAL TEXAS UNTIL 06/03Z. OTHER STORMS WILL
DEVELOP FURTHER SOUTH ACROSS THE REMAINDER OF WEST CENTRAL TEXAS.
STRONG UPPER LEVEL DYNAMICS ROTATING ACROSS THE AREA ALONG WITH
SURFACE BOUNDARIES WILL RESULT IN POSSIBLE SEVERE WEATHER TONIGHT.
CURRENTLY GOING WITH VRB35G45KT 3SM TSRAGR IN THE KABI TAF UNTIL
06/02Z. AREAS OF MVFR CIGS OF BKN020-030 WILL DEVELOP AFTER 06/03Z.

&&

.PREV DISCUSSION... (ISSUED 142 PM CDT FRI MAY 5 2006)

UPDATE...
UPDATED ZONES TO ADD TORNADO WATCH HEADLINE.

PREV DISCUSSION... (ISSUED 104 PM CDT FRI MAY 5 2006)

SHORT TERM...
ANOTHER ROUND OF SEVERE WEATHER LATE THIS AFTERNOON AND
TONIGHT...AS SPC DAY 1 OUTLOOK HAS THE SOUTHERN HALF OF THE CWFA
IN A MODERATE RISK. STORMS WILL FIRE ALONG NW-SE SURFACE BOUNDARY
NEAR A KMAF-KSJT-BRADY LINE AND ALONG DRYLINE ACROSS EXTREME
SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS. SUPERCELLS ARE A GOOD
BET DUE TO SBCAPE VALUES OF 2000 TO 3000 J/KG AND 0-6KM SHEAR OF
50 TO 60 KNOTS. MAIN SEVERE THREATS WILL BE VERY LARGE HAIL AND
DAMAGING WINDS. ALSO...0-3KM HODOGRAPHS SHOW GOOD CLOCKWISE
TURNING WITH HELICITY VALUES OF 150 TO 300...SO THERE IS POTENTIAL
FOR TORNADOES. LOW LEVEL MOISTURE AXIS IS CURRENTLY LOCATED ALONG
A KCOT-KSOA-KINK-KHOB LINE. GOING WITH LKLY POPS ACROSS THE CWFA
TONIGHT AS AN MCS WILL FORM BY 06/06Z AN MOVE EAST-SOUTHEAST
TOWARD CENTRAL TEXAS. LOCALLY HEAVY RAIN WILL BE A POSSIBILITY DUE
TO HIGH PW VALUES. WILL KEEP CHC POPS GOING FOR SATURDAY AS SOME
INSTABILITY AND SHEAR STILL PRESENT ALONG WITH SURFACE BOUNDARY.

LONG TERM...
MAINLY SLGT CHC POPS FOR SATURDAY NIGHT THROUGH MONDAY
NIGHT...THEN A DRY FORECAST TUESDAY THROUGH FRIDAY AS UPPER
HEIGHTS BUILD AND MID LEVEL CAPPING INCREASES. HIGHS WILL BE IN
THE LOWER TO MID 90S ACROSS MUCH OF THE AREA MONDAY THROUGH
WEDNESDAY. COOL FRONT TO MOVE SOUTH ACROSS WEST CENTRAL TEXAS LATE
NEXT WEEK...WITH HIGHS IN THE 80S THURSDAY AND FRIDAY.

.SJT WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 10 PM FRIDAY FOR THE FOLLOWING ZONES:
BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...FISHER...
HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH...MENARD...
NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD...
STERLING...SUTTON...TAYLOR...THROCKMORTON...AND TOM GREEN.

&&
Hazardous weather outlook, May 5, 1:32 PM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
132 PM CDT FRI MAY 5 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-061930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
132 PM CDT FRI MAY 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR MUCH OF WEST CENTRAL TEXAS THROUGH
LATE EVENING...ROUGHLY ALONG AND SOUTH OF INTERSTATE 20.
INCREASING WIND SHEAR AND MODERATE TO HIGH ATMOSPHERIC INSTABILITY
WILL LEAD TO A POTENTIAL FOR RAPIDLY DEVELOPING SUPERCELL
THUNDERSTORMS AFTER 3 PM. VERY LARGE AND DESTRUCTIVE HAIL AND
ISOLATED TORNADOES WILL BE THE PRIMARY SEVERE WEATHER THREATS.
LOCALIZED FLASH FLOODING WILL BE ASSOCIATED WITH LONG LIVED
SUPERCELL THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY...MAINLY
EAST OF AN ABILENE TO JUNCTION LINE. THE PRIMARY SEVERE WEATHER
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FROM THIS AFTERNOON INTO THE
EARLY MORNING HOURS SATURDAY.

14

In the hours before

Local storm report, May 5, 8:17 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
817 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     HAWLEY                  32.61N 99.81W
05/05/2006  E65 MPH          JONES              TX   FIRE DEPT/RESCUE

            THE STRONG WINDS AND HAIL ENTERED THE ROOF OF THE FIRE
            STATION IN HAWLEY.

&&

14
Local storm report, May 5, 8:24 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
824 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TORNADO          3 NW TALPA              31.81N 99.75W
05/05/2006                   RUNNELS            TX   LAW ENFORCEMENT

&&

PMCCULLO
Local storm report, May 5, 8:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
838 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             20 SW ABILENE           32.24N 99.97W
05/05/2006  E1.00 INCH       TAYLOR             TX   CO-OP OBSERVER

            6 WEST OF LAKE ABILENE

&&

MD
Local storm report, May 5, 8:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
844 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HAIL             COLEMAN                 31.83N 99.43W
05/05/2006  E1.50 INCH       COLEMAN            TX   FIRE DEPT/RESCUE

&&

PMCCULLO
Local storm report, May 5, 8:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
852 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             COLEMAN                 31.83N 99.43W
05/05/2006  E2.50 INCH       COLEMAN            TX   FIRE DEPT/RESCUE

&&

PMCCULLO
Local storm report, May 5, 8:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
855 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             ROBY                    32.75N 100.38W
05/05/2006  E1.00 INCH       FISHER             TX   LAW ENFORCEMENT

&&

PMCCULLO

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:04 PM CDTTornado WarningSJTHaskell41 min
May 5, 7:07 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels53 min
May 5, 7:12 PM CDTSevere Thunderstorm WarningSJTJones48 min
May 5, 7:28 PM CDTTornado WarningSJTJones47 min
May 5, 7:42 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan48 min
May 5, 7:43 PM CDTTornado WarningSJTCallahan32 min
May 5, 7:44 PM CDTTornado WarningSJTHaskell, Shackelford, Throckmorton46 min
May 5, 8:00 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels60 min
May 5, 8:09 PM CDTSevere Thunderstorm WarningSJTFisher66 min
May 5, 8:13 PM CDTTornado WarningSJTCrockett47 min
May 5, 8:14 PM CDTTornado WarningSJTCallahan, Jones, Shackelford, Taylor46 min
May 5, 8:22 PM CDTTornado WarningSJTColeman, Runnels38 min
May 5, 8:25 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton50 min
May 5, 8:28 PM CDTSevere Thunderstorm WarningSJTTaylor62 min
May 5, 8:34 PM CDTSevere Thunderstorm WarningSJTTaylor41 min
May 5, 8:51 PM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan54 min
May 5, 8:58 PM CDTTornado WarningSJTCallahan, Shackelford32 min
May 5, 9:03 PM CDTTornado WarningSJTCallahan, Taylor42 min
May 5, 9:19 PM CDTTornado WarningSJTJones, Shackelford26 min
May 5, 9:25 PM CDTSevere Thunderstorm WarningSJTNolan, Taylor35 min
May 5, 9:28 PM CDTSevere Thunderstorm WarningSJTJones, Taylor32 min
May 5, 9:38 PM CDTTornado WarningSJTCallahan, Coleman52 min
May 5, 9:38 PM CDTTornado WarningSJTBrown52 min
May 5, 9:45 PM CDTTornado WarningSJTJones, Shackelford30 min
May 5, 10:03 PM CDTSevere Thunderstorm WarningSJTCallahan, Nolan, Shackelford, Taylor27 min
May 5, 10:15 PM CDTTornado WarningSJTRunnels, Taylor30 min
May 5, 10:16 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor59 min
May 5, 10:24 PM CDTSevere Thunderstorm WarningSJTBrown51 min
May 5, 10:31 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Shackelford, Taylor59 min
May 5, 10:33 PM CDTFlash Flood WarningSJTBrown4 hr
May 5, 10:42 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor63 min
May 5, 11:09 PM CDTSevere Thunderstorm WarningSJTBrown51 min
May 5, 11:36 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman, Concho, McCulloch, Runnels, San Saba54 min
May 6, 12:29 AM CDTSevere Thunderstorm WarningSJTConcho, McCulloch61 min
May 6, 1:04 AM CDTSevere Thunderstorm WarningSJTSan Saba26 min
May 6, 1:10 AM CDTSevere Thunderstorm WarningSJTMcCulloch50 min
May 6, 2:04 AM CDTFlash Flood WarningSJTMcCulloch, San Saba116 min
May 6, 2:11 AM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, Menard53 min
May 6, 5:03 AM CDTSevere Thunderstorm WarningSJTMenard42 min
May 6, 6:00 AM CDTSevere Thunderstorm WarningSJTMason, Menard30 min
May 6, 2:18 PM CDTSevere Thunderstorm WarningSJTKimble, Menard42 min
May 6, 3:13 PM CDTSevere Thunderstorm WarningSJTKimble, Mason47 min
May 6, 3:48 PM CDTSevere Thunderstorm WarningSJTKimble, Mason27 min
May 6, 4:14 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba31 min
May 6, 4:45 PM CDTSevere Thunderstorm WarningSJTMason, San Saba30 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.